MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5

BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5
Model Number 02-02045
Medical Device Problem Codes Failure to Charge (1085); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the epatch sensor - 2.5 was overheating and not charging.The sensor was returned for investigation.The sensor was inspected for general physical integrity and found in good condition.Engineering was able to replicate the allegations of an overheat during charging, no lights while charging, and the device being unable to charge.Sensor passed visual inspection but failed functional testing.Additional testing is pending.
 
Event or Problem Description
It was reported that the epatch sensor - 2.5 was getting really hot in the charger and that the sensor would not charge or upload data.There was no injury reported.No additional information was provided.

Brand Name
EPATCH 2.5, BTH
Common Device Name
EPATCH SENSOR - 2.5
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key22774112
Report Number2133409-2025-00072
Device Sequence Number21167543
Product Code DSH
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510/
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02045
Device Catalogue Number02-02045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale